RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 3, Pages 336–344 (Mi mz12108)  

Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces

O. G. Avsyankin

Southern Federal University, Rostov-on-Don

Abstract: Sufficient conditions for the compactness in generalized Morrey spaces of the composition of a convolution operator and the operator of multiplication by an essentially bounded function are obtained. Very weak conditions on the function are also obtained under which the commutator of the operator of multiplication by such a function and a convolution operator is compact. The compactness of convolution operators in domains of cone type is investigated.

Keywords: generalized Morrey space, convolution operator, multiplication operator, commutator, compactness.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00094-A
18-51-06005-Аз_а
This work was financially supported by the Russian Foundation for Basic Research under grants no. 18-01-00094-A and no. 18-51-06005-Az_a.


DOI: https://doi.org/10.4213/mzm12108

Full text: PDF file (485 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:3, 331–338

Bibliographic databases:

UDC: 517.9
Received: 30.11.2017

Citation: O. G. Avsyankin, “Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces”, Mat. Zametki, 104:3 (2018), 336–344; Math. Notes, 104:3 (2018), 331–338

Citation in format AMSBIB
\Bibitem{Avs18}
\by O.~G.~Avsyankin
\paper Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 3
\pages 336--344
\mathnet{http://mi.mathnet.ru/mz12108}
\crossref{https://doi.org/10.4213/mzm12108}
\elib{http://elibrary.ru/item.asp?id=35410195}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 3
\pages 331--338
\crossref{https://doi.org/10.1134/S000143461809002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056707866}


Linking options:
  • http://mi.mathnet.ru/eng/mz12108
  • https://doi.org/10.4213/mzm12108
  • http://mi.mathnet.ru/eng/mz/v104/i3/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    References:22
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019